MathSciNet Relay Station
MathSciNet bibliographic data
MR249515 (40 #2760) 20.54
Schoenwaelder, Ulrich On the existence of normal subgroups containing their centralizer. Trans. Amer. Math. Soc. 145 1969 159–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement